The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1574 KB) | Metadata | Table of Contents | ZAA summary
Volume 14, Issue 3, 1995, pp. 541–574
DOI: 10.4171/ZAA/639

Published online: 1995-09-30

Degenerate Parabolic Differential Equations of Fourth Order and a Plasticity Model with Non-Local Hardening

Günther Grün[1]

(1) Universität Erlangen-Nünberg, Germany

By the means of energy estimates we prove existence and non-negativity results for degenerate parabolic partial differential equations of fourth order in arbitrary space dimensions. In addition, we present an elasto-viscoplastic model of Norton-Hoff type with isotropic, non-local hardening which takes the formation of dislocation patterns during plastic deformation into consideration. Finally, we give an existence result for this model.

Keywords: Degenerate parabolic equations, existence of solutions of partial differential equations, non-negativity of solutions of partial differential equations, plasticity

Grün Günther: Degenerate Parabolic Differential Equations of Fourth Order and a Plasticity Model with Non-Local Hardening. Z. Anal. Anwend. 14 (1995), 541-574. doi: 10.4171/ZAA/639